# SDR SWAA041851

- Difficulty date: July 1, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 56,661 hours, 53,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FELL OUT, DID NOT DEPLOY.   REINSTALLED L1 DOOR EVAC SLIDE PER MM.
